# SDR DL72L972693

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CORRODED AT STA 1050, S-29R.  THE SKIN WAS CUTOUT WITH A 1 X 4 CUTOUT.  THE DAMAGE WAS  ADJACENT TO A PREVIOUSLY INSTALLED SKIN REPAIR.  THE        EXISTING REPAIR WAS REMOVED AND A NEW DOUBLER INSTALLED TO INCORPORATE BOTH REPAIR AREAS.  THE DOUBLER WAS INSTALLED PER THE GUIDLINES OF THE B727 SRM AND DOCUMENTED PER ER/A 363508-14.
